Home 2008 2006

2 0 0 7

Regular articles:
abstract download M. Chugunova and D. Pelinovsky, Two-pulse solutions in the fifth-order KdV equation: rigorous theory and numerical approximations, Discrete and Continuous Dynamical Systems, Series B 8, 773-800 (2007)
abstract download D. Pelinovsky and G. Schneider, Justification of the coupled-mode approximation for a nonlinear elliptic problem with a periodic potential, Applicable Analysis 86, 1017-1036 (2007)
abstract download A. Comech, S. Cuccagna, and D. Pelinovsky, Nonlinear instability of a critical traveling wave in the generalized Korteweg - de Vries equation, SIAM Journal on Mathematical Analysis 39, 1-33 (2007)
abstract download D.E. Pelinovsky, T.R.O. Melvin and A.R. Champneys, One-parameter localized traveling waves in nonlinear Schrodinger lattices, Physica D 236, 22-43 (2007)